Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some problems concerning bases in Banach spaces


Author: J. R. Holub
Journal: Proc. Amer. Math. Soc. 23 (1969), 521-525
MSC: Primary 46.10
DOI: https://doi.org/10.1090/S0002-9939-1969-0250029-4
MathSciNet review: 0250029
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Bessaga and A. Pełczyński, On bases and unconditional convergence of series in Banach spaces, Studia Math. 17 (1958), 151-164. MR 0115069 (22:5872)
  • [2] C. Foiaş and I. Singer, On bases in $ C[0,1]$ and $ {L^1}[0,1]$, Rev. Roumaine Math. Pures Appl. 10 (1965), 931-960. MR 0206691 (34:6509)
  • [3] A. Pełczyński and I. Singer, On non-equivalent bases and unconditional bases in Banach spaces, Studia Math. 25 (1964), 5-25. MR 0179583 (31:3831)
  • [4] I. Singer, Bases, basic sequences and reflexivity of Banach spaces, Studia Math. 21 (1962), 351-369. MR 0146635 (26:4155)
  • [5] M. Zippin, A remark on bases and reflexivity in Banach spaces, Israel J. Math. 6 (1968), 74-79. MR 0236677 (38:4972)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.10

Retrieve articles in all journals with MSC: 46.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0250029-4
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society